How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Doctor Rao Your Own Question
Doctor Rao
Doctor Rao, Doctor
Category: Mental Health
Satisfied Customers: 641
Experience:  MBBS,MD,DPM,MRCPsych
Type Your Mental Health Question Here...
Doctor Rao is online now
A new question is answered every 9 seconds

Im noticing my moods are getting worse as well as bursts of

Customer Question

I'm noticing my moods are getting worse as well as bursts of anger. Could lexapro I'm taking be a cause of this?
Submitted: 4 years ago.
Category: Mental Health
Expert:  Doctor Rao replied 4 years ago.

Doctor Rao : Hi, With your dosage it might be unlikely direct effect of Lexapro. However we do know that Lexapro can cause irritability and restlessness . It might be important to look in to the other possible explanations along with this
Doctor Rao : These can be worsening of Depressive symptoms since you reduced the dose of antidepressant as Depression can be presentthis kid getting worse towards low mood , angry outbursts sometimes because of low energy levels and finding hard to concentrate etc. it is also important to look in to your sleep pattern as we do know lack I'd sleep if happens bit longtime can contribute to low mood, irritability etc. The last possibility needs to be looked in to is in people with Bipolar tendencies starting of antidepressant can deteriorate mood, cause mood swings and angry outbursts.
Doctor Rao : I want you to appreciate these are only few possibilities based on clinical experience and to have a clear diagnosis you need to have a consultation with your Doctor.
Doctor Rao : Lastly it is important to rule out any alcohol or illicit substance abuse that might be a causative factor( Sorry, I am only discussing the possibilities. Not conclusions)
Doctor Rao : I hope you find these answers helpful. Thank you

Related Mental Health Questions